# SDR DALA2019091305304

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 131,295 hours, 18,777 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Leaking
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PRIOR TO DISPATCH STRONG ACRID ODOR PRESENT IN FORWARD GALLEY AND COCKPIT AREA. INSPECTED FWD CARGO E/E COMPARTMENT FWD GALLEY AND COCKPIT NO DEFFECT FOUND. FOUND FWD GALLEY CHILLER FAULTY LEAKING AS THE SAME ODOR REPORTED. REPLACED CHILLER. SYSTEM OPERATION NORMAL.
